Previous |  Up |  Next

Article

Keywords:
nuclear and cylindrical noise; existence and uniqueness of the solution; spatial growth; ultimate boundedness; asymptotic mean square stability; Cauchy problem
Summary:
The Cauchy problem for a stochastic partial differential equation with a spatial correlated Gaussian noise is considered. The “drift” is continuous, one-sided linearily bounded and of at most polynomial growth while the “diffusion” is globally Lipschitz continuous. In the paper statements on existence and uniqueness of solutions, their pathwise spatial growth and on their ultimate boundedness as well as on asymptotical exponential stability in mean square in a certain Hilbert space of weighted functions are proved.
References:
[1] G. Da Prato, J. Zabczyk: Stochastic equations in infinite dimensions. Cambridge University Press, 1992. MR 1207136
[2] G. Da Prato, J. Zabczyk: Convergence to equilibrium for classical and quantum spin systems. Probab. Theory Relat. Fields 103 (1995), 529–553. MR 1360204
[3] K. Iwata: An infinite dimensional stochastic differential equation with state space $\mathbb{C}(\mathbb{R})$. Probab. Theory Relat. Fields 74 (1987), 141–159. MR 0863723
[4] R. Manthey: On the Cauchy problem for reaction-diffusion equations with white noise. Math. Nachr. 136 (1988), 209–228. MR 0952473 | Zbl 0658.60089
[5] R. Manthey: On semilinear stochastic partial differential equations on the real line. Stochastics Stochastics Rep. 57 (1996), 213–234. MR 1425366 | Zbl 0887.60070
[6] R. Manthey, K. Mittmann: A growth estimate for continuous random fields. Math. Bohem. 121 (1996), 397–413. MR 1428142
[7] R. Manthey, K. Mittmann: The initial value problem for stochastic reaction-diffusion equations with continuous reaction. Stochastic Anal. Appl. 15 (1997), 555–583. MR 1464406
[8] R. Manthey, C. Stiewe: Existence and uniqueness of a solution to Volterra’s population equation with diffusion and noise. Stochastics 41 (1992), 135–161. MR 1275580
[9] R. Manthey, T. Zausinger: Stochastic evolution equations in ${\mathbb{L}}^{2\nu }_{\rho }$. Stochastics Stochastics Rep. 66 (1999), 37–85. MR 1687799
[10] R. Marcus: Stochastic diffusion on an unbounded domain. Pacific J. Math. 84 (1979), 143–153. MR 0559632 | Zbl 0423.60056
[11] R. I. Ovsepian, A. Pełczyński: On the existence of a fundamental total biorthogonal sequence in every separable Banach space and related constructions of uniformly bounded orthonormal systems in ${\mathbb{L}}^2$. Studia Mathematica 54 (1975), 149–159. MR 0394137
[12] T. Shiga: Two contrasting properties of solutions for one-dimensional stochastic partial differential equations. Can. J. Math. 46 (1994), 415–437. MR 1271224 | Zbl 0801.60050
Partner of
EuDML logo